# SDR ASAA2022032537787

- Difficulty date: March 25, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 52,246 hours, 18,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: R Fwd Fuselage E
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR R-1 EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED R-1 EMERGENCY SLIDE LIGHT. REF B737-800 AMM 33-51-04.
